Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda: “Erratum: Table of integrals, series, and products [Academic Press, New York, 1965; MR 33 #5952] by I. S. Gradshteĭn and I. M. Ryzhik” [Math. Comp. 27 (1973), 451–452; MR 54 #4049] by A. Ojo and J. Sadiku


Author: Henry E. Fettis
Journal: Math. Comp. 38 (1982), 657
MSC: Primary 65A05
DOI: https://doi.org/10.1090/S0025-5718-1982-0645681-X
Original Article: Math. Comp. 27 (1973), 451-452.
MathSciNet review: 645681
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

Article copyright: © Copyright 1982 American Mathematical Society